Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: P. M. Cohn
Title: Free rings and their relations
Additional book information Academic Press, London & New York, 1971. xvi + 346 pp. $22.00.


Review Information

Reviewer: A. Czerniakiewicz
Journal: Bull. Amer. Math. Soc. 79 (1973), 873-878
DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13243-4
PII: S 0002-9904(1973)13243-4